# SDR ASOA201707191803

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 21,745 hours, 15,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: BBDREF001184798
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING THE PAX DOOR IT DROPS ABRUPTLY AND HITS THE GROUND. REMOVED AND REPLACED FWD AND AFT COUNTER BALANCE GAS SPRINGS IAW AMM 52-11-17.
